# SDR USAA2011052300002

- Difficulty date: May 3, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 51,816 hours, 7,768 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5332615520002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, D=6.0", W=.5", D=.04 ON SEAT TRACK BETWEEN FR53.6 TO FR53.7, Y1552.5.  REPLACED SEAT TRACK BETWEEN FR53.6 TO FR53.7, Y1552.5 IAW SRM 51-42-11 & SRM 53-00-15.
